×

zbMATH — the first resource for mathematics

Moudafi’s viscosity approximations with Meir–Keeler contractions. (English) Zbl 1111.47059
The author discusses Moudafi’s viscosity approximations with Meir–Keeler contractions. First, he presents very simple proofs of Xu’s theorems concerning Moudafi’s approximations. Next, he proves that Browder’s and Halpern’s type convergence theorems imply Moudafi’s viscosity approximations. With these foregoing results, he states several new theorems.

MSC:
47J25 Iterative procedures involving nonlinear operators
47H10 Fixed-point theorems
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baillon, J.B., Quelques aspects de la théorie des points fixes dans LES espaces de Banach. I, II, (), 45, (in French) · Zbl 0414.47040
[2] Banach, S., Sur LES opérations dans LES ensembles abstraits et leur application aux équations intégrales, Fund. math., 3, 133-181, (1922) · JFM 48.0201.01
[3] Browder, F.E., Fixed-point theorems for noncompact mappings in Hilbert space, Proc. natl. acad. sci. USA, 53, 1272-1276, (1965) · Zbl 0125.35801
[4] Browder, F.E., Nonexpansive nonlinear operators in a Banach space, Proc. natl. acad. sci. USA, 54, 1041-1044, (1965) · Zbl 0128.35801
[5] Browder, F.E., Convergence of approximants to fixed points of nonexpansive nonlinear mappings in Banach spaces, Arch. ration. mech. anal., 24, 82-90, (1967) · Zbl 0148.13601
[6] Bruck, R.E., Nonexpansive retracts of Banach spaces, Bull. amer. math. soc., 76, 384-386, (1970) · Zbl 0224.47034
[7] Göhde, D., Zum prinzip def kontraktiven abbildung, Math. nachr., 30, 251-258, (1965) · Zbl 0127.08005
[8] Halpern, B., Fixed points of nonexpanding maps, Bull. amer. math. soc., 73, 957-961, (1967) · Zbl 0177.19101
[9] Kirk, W.A., A fixed point theorem for mappings which do not increase distances, Amer. math. monthly, 72, 1004-1006, (1965) · Zbl 0141.32402
[10] Meir, A.; Keeler, E., A theorem on contraction mappings, J. math. anal. appl., 28, 326-329, (1969) · Zbl 0194.44904
[11] Moudafi, A., Viscosity approximation methods for fixed-points problems, J. math. anal. appl., 241, 46-55, (2000) · Zbl 0957.47039
[12] Reich, S., Asymptotic behavior of contractions in Banach spaces, J. math. anal. appl., 44, 57-70, (1973) · Zbl 0275.47034
[13] Reich, S., Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. math. anal. appl., 75, 287-292, (1980) · Zbl 0437.47047
[14] Shioji, N.; Takahashi, W., Strong convergence theorems for asymptotically nonexpansive semigroups in Hilbert spaces, Nonlinear anal., 34, 87-99, (1998) · Zbl 0935.47039
[15] Suzuki, T., On strong convergence to common fixed points of nonexpansive semigroups in Hilbert spaces, Proc. amer. math. soc., 131, 2133-2136, (2003) · Zbl 1031.47038
[16] Suzuki, T., Strong convergence theorems of Browder’s type sequences for infinite families of nonexpansive mappings in Hilbert spaces, Bull. kyushu inst. technol., 52, 21-28, (2005) · Zbl 1090.47506
[17] T. Suzuki, Sufficient and necessary condition for Halpern’s type strong convergence to fixed points of nonexpansive mappings, Proc. Amer. Math. Soc., in press · Zbl 1117.47041
[18] T. Suzuki, Browder’s type convergence theorems for one-parameter semigroups of nonexpansive mappings in Banach spaces, Israel J. Math., in press · Zbl 1119.47058
[19] T. Suzuki, Browder’s type strong convergence theorems for infinite families of nonexpansive mappings in Banach spaces, submitted for publication · Zbl 1121.47058
[20] Takahashi, W., Nonlinear functional analysis, (2000), Yokohama Publishers Yokohama
[21] Xu, H.K., Another control condition in an iterative method for nonexpansive mappings, Bull. austral. math. soc., 65, 109-113, (2002) · Zbl 1030.47036
[22] Xu, H.K., Iterative algorithms for nonlinear operators, J. London math. soc., 66, 240-256, (2002) · Zbl 1013.47032
[23] Xu, H.K., Viscosity approximation methods for nonexpansive mappings, J. math. anal. appl., 298, 279-291, (2004) · Zbl 1061.47060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.